# SDR DXTA200702238

- Difficulty date: June 3, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 1,451 hours, 976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT WOW MISCOMPARE ANNUN ILLUMINATED. FOUND NOSE GEAR SQUAT SWITCH OUT OF RIG.  RIGGED IAW MM 32-60-00. OPS CHECK GOOD.
